# SDR AALA202108107469

- Difficulty date: August 8, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N9012
- Make and model: Airbus A319-115
- Aircraft serial: 5810
- Aircraft time: 21,160 hours, 9,945 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Air Filter
- Condition: Dirty
- Location: Smoke Detector
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: IN CRUISE FLIGHT AT 310 SMOKE LAVATORY SMOKE ECAM, CREW THEY CHECKED FORWARD LAVATORY WITH PASSENGER INSIDE NO SMOKE /FUMES OR ODORS. REPEATED 2 MINS LATER. CLEANED SMOKE DETECTOR FILTER AS A PRECAUTIONARY MEASURE.
